Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itching and rashes on the nose.White patches after applying tribunal plus. Any suggestions ?

Past 8 days my daughter 7 years old is having a iching problem and tome rashes had come on her nose . she said it is scrating her. i showed her to the doctor and he said it is daad. and he gave me tribunal plus ( skin infection ) ointment to apply . now the boils are gone but still i there is a slightly white patch on her nose. kindly suggest me.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Thanks for the posting your Query on HCM,
In your cash the boils are gone but there is a white patch. so there will be nothing to apply as so early just wait and watch the condition till next 10 or 15 days . most probably white patches will be removed itself. Becouse in Iching or any skin disorders dead cells take some time to be don't worry abut this.If there will be no recovery then after 10 or 15 days consult you dermatologist for the same.

Answered: Sat, 19 Oct 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor